# SDR REXA2021022200065

- Difficulty date: February 1, 2021
- Submitted: February 22, 2021
- Operation: Air carrier
- Aircraft: N8946A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7946
- Aircraft time: 24,420 hours, 24,440 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 601R38303253
- Condition: Corroded
- Location: Door Sill
- Part time: 24,420 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR SILL ANGLE CORRODED IN MULTIPLE SPOTS.  REPAIRED CORRODED AREAS OF SERVICE DOOR SILL ANGLE CLIPS IAW CRJ 200 SRM 51-21-06 AND 53-00-00.  REMOVED AND REPLACED CORRODED SERVICE DOOR SILL ANGLE IAW CRJ 200 SRM'S 51-40-11, 51-42-06 AND 51-42-21."
